# SDR UIEA200800217

- Difficulty date: May 20, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 38,847 hours, 5,968 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "APU" PULLED APU FIRE SWITCH IAW QRH.  INSPECTED APU COMPARTMENT.  NO DEFECTS NOTED.  RESET FIRE HANDLE APU, OPS NORMAL PER MM 49-11-00.  OK FOR CONTINUED SERVICE.
